# SDR DL72S960746

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 50079452
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-1 PASSENGER DOOR WAS FOUND WITH TWO CRACKS IN THE UPPER FWD CORNER.  THESE CRACKS RESULTED IN TWO CUT OUTS, 2 INCH BY 1.25 INCH AND 2.5 INCH BY 1.5 INCH, EIGHT INCHES APART.  ONE DOUBLER REPAIR WILL BE USED FOR BOTH CRACKS.  THE DOOR SKIN IS MADE FROM 0.045 CLAD 2024-T42.  ACCOMPLISHED REPAIRS PER DL ERA 303353-14.
